# SDR 9704155511

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511US
- Make and model: Boeing 757251
- Aircraft serial: 23199
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSITION CHECK, FOUND CORROSION AROUND NUTPLATES ON THE FORWARD CARGO DOOR THRESHOLD INNER CHORD.  REPAIRED PER EA 55-123526.
